# SDR AALA202110041577

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 60,201 hours, 35,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1 L DOOR. OPERATED BY UNAUTHORIZED PERSON, SLIDE PARTIALLY DEPLOYED AND REQUIRES REPLACEMENT. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
